... rapid eye movement a side affect?? Need Help
Hello Chris and welcome. I'm hoping that you're taking your Viibryd dose in the AM. Unless you've been instructed otherwise by your Dr, it's important that you take it in the morning, with real food, not just milk. Taking it later in the day can really interfere with sleep patterns and result in nightmares, sleep paralysis, REM disturbance, unpleasant dry eye being possible as well.
Hope this helps. Please keep us posted.
REM means rapid eye movement. It is when we actively dream. We need it for good mental health every night. Drugs like this disturb sleep in some people. Please call the doctor and let them know what is going on. Also be sure all medications including vitamins and herbs are given to the doctor. There are herbal tees that can affect these types do drugs. Either your dose will be cut down or a new medication may be given. Don't just stop. You can also call your pharmacist and have your medications checked with this or look them up here on the checker above.
The sore eyes might mean you are rubbing them or developing an unrelated infection, even too much computer/internet. Cut back on these and no alcohol at all.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2013 • 1 answer
Posted 12 Nov 2013 • 5 answers
Posted 9 Mar 2014 • 2 answers
Posted 9 Apr 2014 • 2 answers
Forskolin - I have eye conditions and have had detached retinas in both eyes and had surgery on both
Posted 17 Feb 2016 • 0 answers